MAUDE Adverse Event Report: Roche Diagnostics cobas 8000 cobas c 502 module; CLINICAL CHEMISTRY ANALYZER

Roche Diagnostics cobas 8000 cobas c 502 module; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964067001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with glucose hk gen.3 assay on a cobas 8000 cobas c 502 module.Initial result: 205 mg/dl.Multiple abnormal aspiration alarms prompted a repeat of the sample.No questionable result was reported outside the laboratory.Repeat result: 104 mg/dl.The repeat result was reported outside the laboratory.
 
Additional Manufacturer Narrative
The glucose hk gen.3 reagent lot number was 953833.The expiration date was not provided.A general reagent issue can be excluded, as no further issues were reported and a correct rerun was performed with the same reagent.The customer observed several sample short and clot alarms in parallel.The field service engineer (fse) replaced the liquid level detection circuit board (lld pcb) and the sample probe.He then verified that the test and the instrument were performing within specifications.A pcb issue can be excluded, as it was used for multiple years in a high-throughput environment and its overall consumption at a low level was stable.The service actions performed by the fse resolved the issue in a commonly trained troubleshooting process.The cause of the event was due to a component failure.

Brand Name
cobas 8000 cobas c 502 module
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50885933
Report Number1823260-2026-03939
Device Sequence Number13450464
Product Code JJE
UDI-Device Identifier04015630928354
UDI-Public04015630928354
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964067001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown